# SDR MASA200600980

- Difficulty date: April 1, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 8,642 hours, 8,254 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Relay
- Condition: Unknown
- Location: Wheel Speed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2737 CLT, SPOILER FAIL CAUTION IN FLIGHT.  MAINTENANCE REPLACED THE WHEEL SPEED RELAYS.  OP'S CHECK GOOD.
